# SDR SA07071

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: A

## Discrepancy

RIC FLT 1673 - EN ROUTE RIC TO CLT.  AT APPROXIMATELY FL190, THE FLIGHT EXPERIENCED EXTREME VIBRATION COMING FROM THE NUMBER ONE ENGINE.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  UPON REACHING THE GATE, IT WAS REPORTED THAT PASSENGERS AND CABIN CREW NOTICED FLAMES COMING FROM THE REAR OF THE ENGINE.  MAINTENANCE ACTION PENDING (OPEN).
